I am forwarding a question that my co-worker is so embarrassed to ask.
I had unprotected anal intercourse with my friend who I know has no experience and still a virgin when we did it. Soon his best friend (also a virgin) did it to me a week after. After that I did it again with my friend. Two days later my friend had burning sensation when urinating and some yellowish discharge coming out of his penis and staining his underwear. He was given one single dose of Zithromax (2000 milligrams) and to me one single dose of Zithromaz (1000 milligrams. Is that enough to cure us both? Could you please find out the answers for me. Thank you.
Hi Zack, these are all the symptoms of Gonorrehea. It could be Chlamydia bu the discharge sounds to thick for that. Someone in this group is not telling the truth about being a virgin. He needs to be tested for sue as Vance suggests.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.